# SDR R61A201510050748

- Difficulty date: October 5, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  2 GUSSETS AT FRAME 90 AFT FUSELAGE ARE CORRODED.  MAINTENANCE R & R 2 GUSSETS AT FRAME 90 AFT FUSELAGE IAW  SRM 51-41-02, PN 170-60257-001 PLATE.
